Corrective taxes under oligopoly with inter-firm externalities

Yin, Xiang Kang 2003, Corrective taxes under oligopoly with inter-firm externalities, Environmental and resource economics, vol. 26, no. 2, pp. 269-277, doi: 10.1023/A:1026360104591.

Attached Files
Name Description MIMEType Size Downloads

Title Corrective taxes under oligopoly with inter-firm externalities
Author(s) Yin, Xiang KangORCID iD for Yin, Xiang Kang
Journal name Environmental and resource economics
Volume number 26
Issue number 2
Start page 269
End page 277
Total pages 10
Publisher Springer
Place of publication New York, N.Y.
Publication date 2003-10
ISSN 0924-6460
Keyword(s) Social Sciences
Science & Technology
Life Sciences & Biomedicine
Environmental Studies
Business & Economics
Environmental Sciences & Ecology
corrective tax
inter-firm externality
Language eng
DOI 10.1023/A:1026360104591
Field of Research 0502 Environmental Science And Management
1402 Applied Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2003, Kluwer Academic Publisher
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in TR Web of Science
Scopus Citation Count Cited 17 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 56 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 13 Feb 2019, 15:38:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact